# SDR USAA2009071691852

- Difficulty date: June 27, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654544555
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q-3 - MAJOR REPAIR - NR 6211524 - CRACK IN LEFT HAND FUEL TANK REAR SPAR LOWER CHORD.  REPAIRED LEFT HAND FUEL TANK REAR SPAR LOWER CHORD IAW US AIRWAYS EA 132523.
